# SDR DALA2015022501630

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,825 hours, 19,890 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED OTBD RT SEAT TRACK FROM STA 589 TO STA 746 TO FACILITATE OVERWING FRAME REPLACEMENT DUE TO AD MANDATED OVERWING FRAME INSPECTION FINDINGS.
